Duke Mathematical Journal

Kazhdan-Patterson lifting for GL(n,)

Jeffrey Adams and Jing-Song Huang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 89, Number 3 (1997), 423-444.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077241203

Digital Object Identifier
doi:10.1215/S0012-7094-97-08919-5

Mathematical Reviews number (MathSciNet)
MR1470338

Zentralblatt MATH identifier
0883.22017

Subjects
Primary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]

Citation

Adams, Jeffrey; Huang, Jing-Song. Kazhdan-Patterson lifting for $GL(n,\\mathbb{R)$. Duke Math. J. 89 (1997), no. 3, 423--444. doi:10.1215/S0012-7094-97-08919-5. https://projecteuclid.org/euclid.dmj/1077241203


Export citation

References

  • [1] T. Bröcker and T. tom Dieck, Representations of compact Lie groups, Graduate Texts in Mathematics, vol. 98, Springer-Verlag, New York, 1985.
  • [2] Y. Flicker, Automorphic forms on covering groups of $\rm GL(2)$, Invent. Math. 57 (1980), no. 2, 119–182.
  • [3] J.-S. Huang, The unitary dual of the universal covering group of $\rm GL(n,\bf R)$, Duke Math. J. 61 (1990), no. 3, 705–745.
  • [4] D. A. Kazhdan and Y. Flicker, Metaplectic correspondence, Inst. Hautes Études Sci. Publ. Math. (1986), no. 64, 53–110.
  • [5] D. A. Kazhdan and S. J. Patterson, Metaplectic forms, Inst. Hautes Études Sci. Publ. Math. (1984), no. 59, 35–142.
  • [6] D. A. Kazhdan and S. J. Patterson, Towards a generalized Shimura correspondence, Adv. in Math. 60 (1986), no. 2, 161–234.
  • [7] A. Knapp and D. Vogan, Cohomological induction and unitary representations, Princeton Mathematical Series, vol. 45, Princeton University Press, Princeton, NJ, 1995.
  • [8] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62.
  • [9] R. Ranga Rao, On some explicit formulas in the theory of Weil representation, Pacific J. Math. 157 (1993), no. 2, 335–371.
  • [10] E. M. Stein, Analysis in matrix spaces and some new representations of $\rm SL(N,\,C)$, Ann. of Math. (2) 86 (1967), 461–490.
  • [11] M. Tadić, Correspondence on characters of irreducible unitary representations of $\rm GL(n,\bf C)$, Math. Ann. 305 (1996), no. 3, 419–438.
  • [12] M. Tadić, On characters of irreducible unitary representations of general linear groups, Abh. Math. Sem. Univ. Hamburg 65 (1995), 341–363.
  • [13] D. Vogan, Irreducible characters of semisimple Lie groups. I, Duke Math. J. 46 (1979), no. 1, 61–108.
  • [14] D. Vogan, Representations of real reductive Lie groups, Progress in Mathematics, vol. 15, Birkhäuser Boston, Mass., 1981.
  • [15] D. Vogan, Singular unitary representations, Noncommutative harmonic analysis and Lie groups (Marseille, 1980), Lecture Notes in Math., vol. 880, Springer, Berlin, 1981, pp. 506–535.
  • [16] D. Vogan, The unitary dual of $\rm GL(n)$ over an Archimedean field, Invent. Math. 83 (1986), no. 3, 449–505.
  • [17] D. P. Zhelobenko, Garmonicheskii analiz na poluprostykh kompleksnykh gruppakh Li, Izdat. “Nauka”, Moscow, 1974, in Russian.